# SDR SWAA013015

- Difficulty date: November 4, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,579 hours, 40,691 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORBEAM UPPER CHORD CORRODED AT BS 328, WL 208 & RBL 20 TO RBL 49.  REPAIRED FLOORBEAM PER SRM.
